Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can an emergency pill cause delay in periods, yellow vaginal discharge and clitoral pain ?

Actually, it concerns my gf. We have had a sexual adventure on the 6th, and just to be cautious, she took a Norlevo birth control EC pill. She was supposed to get her period on the 5th but i guess because of emotional stresses, it got delayed. Her last period was on the 3rd of December 2010. Yesterday, 7 Jan, she got a little yellow vaginal discharge and a bearable clitoral pain. She is sometimes getting nausea and several time got a belly pain which lasted not more than 5 minutes. Is all this normal? Her parent are not aware of her taking EC pills and she doesn t want them to know.. Hope to find a answer here.
Asked On : Sat, 8 Jan 2011
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi,thanks for query.She was already late for her periods when you had sex.Too add the confusion she has taken EC pills,normally this can disturb the normal cycle and she should have withdrawal bleeding in next couple of days.The symptoms that she is having might be pointing to that only and contributing gastric discomfort from tablets as well as stress.Ask her to take light diet,more of fluids and take proper rest.Thing should fall in place in day or two.Then there is no need to tell any body.Please refrain from having unprotected sex in future.
wishing you good health.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor